Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 187, NWS Atlanta, GA

November 13, 2009Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 13, 2009, 1:28 PM EST for Floyd County, Georgia. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2009, 1:28 PM EST (18:28 UTC)
Expired
Nov 16, 2009, 10:54 AM EST
In force
69 hr
Issued by
NWS Atlanta, GA
Flood severity
Moderate

County Floyd County, GA

The river

Written for the forecast point Coosa River at Plant Hammond (HMMG1).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS82 KFFC 131828
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EST FRI NOV 13 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES

  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER 
  COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME 6SW AFFECTING FLOYD COUNTY 

  CHATTAHOOCHEE RIVER NEAR FRANKLIN AFFECTING HEARD COUNTY 

  FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE  AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC059-133-219-140828-
/O.EXT.KFFC.FL.W.0151.000000T0000Z-091115T1315Z/
/PNFG1.2.ER.091111T0740Z.091114T0000Z.091115T0715Z.NO/
128 PM EST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL SUNDAY MORNING. 
* AT 1PM FRIDAY THE STAGE WAS 18.8 FEET...AND RISING/FALLING/STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 FEET ON JUL 4 2003.
  

$$

GAC303-319-140827-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.091111T2245Z.091112T1730Z.000000T0000Z.NR/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE 
* UNTIL FURTHER NOTICE. 
* AT 12PM FRIDAY THE STAGE WAS 19.5 FEET...AND RISING/FALLING/STEADY.
* RECORD FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.5 FEET ON SEP 29 2004.
  

$$

GAC167-303-319-140827-
/O.CON.KFFC.FL.W.0184.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.091112T1415Z.091113T1815Z.000000T0000Z.NO/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 1PM FRIDAY THE STAGE WAS 23.3 FEET...AND RISING/FALLING/STEADY.
* MODERATE FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 23.0 FEET...MODERATE FLOODING CONTINUES. PORTIONS OF THE OLD 
  BALLS FERRY ROAD LEADING TO THE BOAT RAMP BECOMES FLOODED WITH A 
  FOOT OF WATER OR MORE.  THE ENTIRE DIRT PARKING LOT NEAR THE BOAT 
  RAMP IS UNDER THREE TO FIVE FEET OF WATER. EXTENSIVE FLOODING OF 
  THE WOODLANDS NEAR THE RIVER CONTINUES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.1 FEET ON SEP 30 2004.
  

$$

GAC167-175-303-319-140827-
/O.EXT.KFFC.FL.W.0181.091115T0945Z-000000T0000Z/
/DBNG1.1.ER.091115T0945Z.091116T1200Z.000000T0000Z.NO/
128 PM EST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 12PM FRIDAY THE STAGE WAS 14.9 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 22.9 FEET BY MONDAY MORNING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF WOODLAND AREAS. FLOODING
  WILL INCREASE OF SOME DIRT RIVER ACCESS ROADS. THE WATER LEVEL WILL
  BE AT LEAST ONE FOOT DEEP IN SOME SECTIONS OF THE ROADS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON MAR 19 2001.
  

$$

GAC115-129-140827-
/O.CON.KFFC.FL.W.0176.000000T0000Z-000000T0000Z/
/CALG1.1.ER.091111T1715Z.091112T2230Z.000000T0000Z.UU/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 1PM FRIDAY THE STAGE WAS 21.3 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.2 FEET ON MAR 21 2001.
  

$$

GAC115-140827-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.091111T1631Z.091112T1400Z.000000T0000Z.NO/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME 6SW
* UNTIL FURTHER NOTICE. 
* AT 12PM FRIDAY THE STAGE WAS 24.7 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 


$$

GAC115-140827-
/O.NEW.KFFC.FL.W.0187.091113T1828Z-000000T0000Z/
/HMMG1.2.ER.000000T0000Z.091113T1200Z.000000T0000Z.UU/
128 PM EST FRI NOV 13 2009

* UNTIL FURTHER NOTICE. 
* AT 7AM FRIDAY THE STAGE WAS 574.1 FEET...AND 
  RISING/FALLING/STEADY.
* FLOOD STAGE IS 570.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 574.7 FEET ON JAN 8 2009.
  

$$

GAC313-140827-
/O.CON.KFFC.FL.W.0157.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.091111T0515Z.091113T0230Z.000000T0000Z.UU/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 10AM FRIDAY THE STAGE WAS 17.8 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS 
  UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET ON DEC 12 2008.
  

$$

GAC045-077-149-131858-
/O.CAN.KFFC.FL.W.0134.000000T0000Z-091114T0843Z/
/WHTG1.1.ER.091111T0402Z.091112T1145Z.091113T1702Z.NO/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL LATE TONIGHT. 
* AT 12PM FRIDAY THE STAGE WAS 14.9 FEET...AND RISING/FALLING/STEADY.
* FLOOD STAGE IS 15.0 FEET. 
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. 
  FLOOD WATERS REACH TOP OF BOAT RAMP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.7 FEET ON MAR 15 2001.
  

$$

GAC149-140827-
/O.CON.KFFC.FL.W.0179.000000T0000Z-000000T0000Z/
/FRNG1.1.ER.091111T2030Z.091113T0015Z.000000T0000Z.NO/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR FRANKLIN
* UNTIL FURTHER NOTICE. 
* AT 1PM FRIDAY THE STAGE WAS 23.1 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 


$$

GAC067-097-140524-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-091114T0524Z/
/AUSG1.2.ER.091111T0400Z.091112T1300Z.091113T2324Z.UU/
128 PM EST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL LATE TONIGHT. 
* AT 12PM FRIDAY THE STAGE WAS 11.9 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11.0 FEET...FLOODING WILL BEGIN TO INCREASE IN LOW AREAS NEAR 
  THE INTERSTATE 20 BRIDGE AND ALSO ALONG BLAIRS BRIDGE ROAD. MOUNT 
  VERNON ROAD WILL FLOOD NEAR WOODROW WILSON PARK. COUNTY IRON WORKS 
  WILL BEGIN TO EXPERIENCE MINOR FLOODING. GOLF DRIVING RANGE SOUTH 
  OF I-20 WILL START FLOODING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.2 FEET ON SEP 18 2004.
  

$$

GAC113-255-140827-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.091111T0945Z.091112T2200Z.000000T0000Z.NO/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR GRIFFIN
* UNTIL FURTHER NOTICE. 
* AT 12PM FRIDAY THE STAGE WAS 12.5 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.9 FEET ON MAR 2 2009.
  

$$

GAC079-263-269-293-131858-
/O.CAN.KFFC.FL.W.0138.000000T0000Z-091114T0320Z/
/CLUG1.2.ER.091111T0408Z.091111T2100Z.091113T1432Z.NO/
128 PM EST FRI NOV 13 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER NEAR CARSONVILLE HWY. 19
* UNTIL THIS EVENING. 
* AT 12PM FRIDAY THE STAGE WAS 17.6 FEET...AND RISING/FALLING/STEADY.
* FLOOD STAGE IS 18.0 FEET. 
* AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS 
  AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN 
  ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON MAY 22 2003.
  

$$

GAC093-193-261-140827-
/O.EXT.KFFC.FL.W.0183.091114T0920Z-091115T1000Z/
/MNTG1.1.ER.091114T0920Z.091114T1800Z.091115T0400Z.NO/
128 PM EST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE FLINT RIVER NEAR MONTEZUMA
* FROM EARLY TOMORROW UNTIL LATE SATURDAY NIGHT.
* AT 12PM FRIDAY THE STAGE WAS 15.2 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 20.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* AT 20.0 FEET...FLOOD STAGE IS REACHED. ACCESS ROAD TO GEORGES BOAT 
  LANDING IS FLOODED.

$$

GAC021-153-169-207-289-140827-
/O.EXT.KFFC.FL.W.0139.000000T0000Z-091115T2217Z/
/MACG1.1.ER.091111T0731Z.091112T1845Z.091115T1617Z.NO/
128 PM EST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL SUNDAY AFTERNOON. 
* AT 12PM FRIDAY THE STAGE WAS 22.9 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY
  MORNING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009.
  

$$

GAC023-235-140827-
/O.EXT.KFFC.FL.W.0186.091115T1200Z-000000T0000Z/
/HAWG1.1.ER.091115T1200Z.091117T0600Z.000000T0000Z.NO/
128 PM EST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 12PM FRIDAY THE STAGE WAS 8.6 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 23.0 FEET BY EARLY TUESDAY MORNING.
* AT 25.0 FEET...MINOR FLOODING OCCURS...WITH SOME ROADS CLOSED WITH 
  ACCESS TO RESIDENCES. RIVERVIEW ROAD CLOSES TO RESIDENTS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009.
  

$$
1 follow-up statement
000 
WGUS82 KFFC 161555
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 AM EST MON NOV 16 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY
 
&&

GAC115-161654-
/O.CAN.KFFC.FL.W.0187.000000T0000Z-091116T1554Z/
/HMMG1.2.ER.000000T0000Z.091113T1200Z.091115T1200Z.UU/
1054 AM EST MON NOV 16 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* AT 7 AM MONDAY THE STAGE WAS 563.4 FEET...AND FALLING.
* FLOOD STAGE IS 570.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL FOR THE NEXT SEVERAL DAYS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 13, 5:15 AM EST, 8 hours 13 minutes earlier.

Area forecast discussion, Nov 13, 5:15 AM EST, 8 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST FRI NOV 13 2009

.SHORT TERM /TODAY THROUGH SUNDAY/...
MODELS CONSISTENT WITH EASTWARD PROGRESSION OF SURFACE LOW OFF THE
CAROLINA COAST AS A SURFACE RIDGE BUILDS OVER THE SOUTHEAST THROUGH THE
WEEKEND. DRY AND STABLE CONDITIONS ARE EXPECTED THROUGH THE PERIOD
WITH THE NEXT SYSTEM APPROACHING THE AREA NEXT WEEK. GENERALLY
LEANED TOWARDS A GUIDANCE BLEND FOR TEMPERATURES THROUGH THE SHORT
TERM...WHICH SHOULD BE REPRESENTATIVE. THIS APPROACH MAY HAVE BEEN
TOO AGGRESSIVE FOR HIGH TEMPERATURES ON SATURDAY...SO TRIED TO STAY
ON THE COOLER SIDE OF THE GUIDANCE BLEND.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ALTHOUGH MODELS ARE AGREEABLE IN THE SHORT TERM...THE DIFFERENCES
COME IN THE EXTENDED. GFS/ECMWF BOTH INDICATE AN UPPER TROUGH
OVER THE NORTHWEST U.S. FRIDAY...DEEPENING INTO A CLOSED LOW OVER THE
SOUTHERN PLAINS BY MONDAY. THIS CLOSED LOW DRAGS WITH IT A SURFACE LOW
AND COLD FRONT. AT THIS POINT THE MODELS BEGIN TO DIFFER WITH THE
TIMING OF THE SYSTEM INTO THE SOUTHEAST AND THE STRENGTH OF THE
HIGH PRESSURE RIDGE THAT DEVELOPS DOWN THE APPALACHIANS. ECMWF
FAVORS A WEAKER RIDGE THAT ALLOWS FOR THE LOW TO PUSH INTO THE
SOUTHEAST TUESDAY NIGHT...PULLING MOISTURE FROM THE GULF AND
SPREADING IT OVER THE REGION. THE WEDGE KEEPS THE MOISTURE IN PLACE
THROUGH LATE THURSDAY WHEN THE LOW WEAKENS AND PUSHES NORTH OVER
THE GREAT LAKES. THE GFS...ON THE OTHER HAND...PROMOTES STRONG
RIDGING OVER THE APPALACHIANS...FORCING THE LOW TO MOVE NORTH OVER
THE NORTHERN PLAINS AS IT WEAKENS. THE GFS SOLUTION KEEPS RAIN
CHANCES IN TUESDAY THROUGH SATURDAY. HAVE GENERALLY LEANED TOWARDS
THE ECMWF RESOLUTION...WITH CHANCE POPS BEGINNING IN NORTH GA
TUESDAY NIGHT...AND SPREADING ACROSS THE CWA THROUGH THURSDAY.
DEPENDING ON THE CAD DEVELOPMENT...POPS MAY NEED TO BE CONTINUED
THROUGH LATE WEEK. NO SIGNIFICANT WEATHER IS EXPECTED WITH THE
FRONT AS IT APPROACHES...SO CONTINUED WITH NO THUNDER IN THE
GRIDS. EXPECT HIGHS ON TUESDAY TO REFLECT INFLUENCE OF THE
FRONT...WITH TEMPERATURES 5 TO 10 DEGREES COOLER THAN THE WARM
WEEKEND HIGHS. THESE TEMPERATURES SHOULD CONTINUE THROUGH THE
WEEK.

&&

.AVIATION...
NO ISSUES IN THE AVIATION FORECAST TODAY.  SKC...P6SM...AND LIGHT NW
WINDS FOR THE DURATION...ALTHO COULD SEE A FEW250 AS CIRRUS SPILLS
OVER THE UPPER RIDGE.  NOT EXPECTING ANY VSBY ISSUES OVERNIGHT
TONIGHT EITHER...AS AIRMASS STAYS DRY.

&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  46  76  46  77 /   0   0   0   0   5
ATLANTA         69  47  74  50  75 /   0   0   0   0   5
BLAIRSVILLE     69  39  73  39  73 /   0   0   0   0   5
CARTERSVILLE    69  38  72  41  76 /   0   0   0   0   5
COLUMBUS        72  47  76  48  78 /   0   0   0   0   5
GAINESVILLE     70  49  76  49  74 /   0   0   0   0   5
MACON           74  43  78  43  78 /   0   0   0   0   5
ROME            72  40  74  41  78 /   0   0   0   0   5
PEACHTREE CITY  70  39  75  39  76 /   0   0   0   0   5
VIDALIA         70  45  76  42  77 /   0   5   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/27
Hazardous weather outlook, Nov 13, 5:58 AM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 AM EST FRI NOV 13 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
558 AM EST FRI NOV 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE CENTERED OVER LOUISIANA...ALONG WITH A
DEEP LOW PRESSURE SYSTEM OFF THE CAROLINA COAST WILL CONTINUE TO
USHER DRY...STABLE AIR INTO GEORGIA TODAY. THE HIGH PRESSURE RIDGE
WILL DOMINATE THE WEATHER PATTERN FOR SEVERAL DAYS...BRINGING
CONTINUED MILD AND DRY CONDITIONS THROUGH MID-WEEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 7:44 PM ESTRiver Flood WarningFFCBleckley, Pulaski7 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.